# SDR AALA20090630TUL34

- Difficulty date: June 24, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLOORBOARD SUPPORT AT STATION 150, UNDER FLOORBOARD FC-11 AND INBOARD EDGE OF G-1 GALLEY DRAIN PAN, IS CORRODED.  REPLACED FLOORBOARD SUPPORT, INBOARD OF NR 1 GALLEY DRAIN PAN PER SRM 51-30-02.
